# SDR CALA9901574

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Pan
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT MAIN GEAR DOOR OUTBOARD AFT PAN CRACKED ON CORNER.  THE DOOR PAN WAS REMOVED AND REPLACED IAW SRM 51-10-3.
